It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


it doesn't sound like you are about to die, though I understand it is frightening for you. The pill you took, the oxyelitepro, is full of caffeine, which can cause heartburn, nausea etc and can explain all of the strange reactions you had.

You have now been given omeprazole, which stop acid. This drug can be harmful and can lead to a downward spiral of symptoms and it can be difficult to come off.

The best thing you can do, is stop the oxy stuff, and stop the omeprazole. Go on a really strict healthy diet for a couple of weeks and you will feel better. If you stay on omeprazole you could find yourself in a much worse situation in a few weeks time. Do your reading on these forums.

No permananent damage would have been done by the oxyelitepro, and you will feel better very soon, if you allow your body to get back to normal functioning.





All times are GMT -7. The time now is 09:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!